# SDR DALA2023092207819

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 LEAF SPRINGS OF GIRT BARS ON DOORS L1(FWD/AFT), L2(AFT), R4(FWD/AFT), L4(FWD /AFT), R2(FWD/AFT) AND R1(FWD/AFT) DON T ATTACH CORRECTLY. CORRECTIVE ACTION SUMMARY OF NRC 00065: SLIDE COVERS THE DOORS R2 (FWD/AFT) AND R4 (FWD/AFT) WERE REMOVED PER B757-200 AMM 52-11 GIRT BARS ON DOORS L1, L2, R4, L4, R2 AND R1 WERE ADJUSTED PER B757-200 AMM 52-11 AND SLIDE COVER THE DOORS R2 (FWD/AFT) AND R4 (FWD/AFT) INSTALLLED IS ACCOMPLISHED ON AMDS 2560-01492-0101. (2980493)
